# SDR SWIA202053181

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL FUSE BELLY SKIN APPROXIMATELY FS 661+93 AT BL 0.  C-CHECK RO 10/9/2020.  REMOVED CORROSION FROM FUSELAGE BELLY SKIN APPROXIMATELY FS 661+93 AT BL 0, REF REO, NO FURTHER DEFECTS NOTED.  RESTORED FINISH AND CIC.
